# SDR 9700239753

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- System (JASC): 2460 · DC Power Distribution System
- Part: Control Panel
- Condition: Failed
- Location: Lt Dc Bus
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE LEFT AC BUS OFF AND CROSSTIE LOCKOUT ILLUMINATED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE, RESET GENERATOR AND RECEIVED NORMAL VOLTS AND FREQUENCIES.  TRIED TO REPOWER THE LEFT BUS BUT TRIPPED OFF AGAIN.  FLIGHT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT BUS CONTROL PANEL AND GENERATOR CONTROL PANEL, OPERAITONAL CHECK OK.
